Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
Telecommunications and Radio Engineering
SJR: 0.202 SNIP: 0.2 CiteScore™: 0.23

ISSN Imprimir: 0040-2508
ISSN En Línea: 1943-6009

Volumes:
Volumen 78, 2019 Volumen 77, 2018 Volumen 76, 2017 Volumen 75, 2016 Volumen 74, 2015 Volumen 73, 2014 Volumen 72, 2013 Volumen 71, 2012 Volumen 70, 2011 Volumen 69, 2010 Volumen 68, 2009 Volumen 67, 2008 Volumen 66, 2007 Volumen 65, 2006 Volumen 64, 2005 Volumen 63, 2005 Volumen 62, 2004 Volumen 61, 2004 Volumen 60, 2003 Volumen 59, 2003 Volumen 58, 2002 Volumen 57, 2002 Volumen 56, 2001 Volumen 55, 2001 Volumen 54, 2000 Volumen 53, 1999 Volumen 52, 1998 Volumen 51, 1997

Telecommunications and Radio Engineering

DOI: 10.1615/TelecomRadEng.v54.i10.20
pages 13-23

Weak Radiation Condition in the Diffraction of a Plane Wave by a Wedge

Aleksei Dmitrievich Avdeev
Physical Faculty of St. Petersburg State University, Russia

SINOPSIS

A new method for solving the problem of plane wave diffraction by a wedge based on a modified Kontorovich-Lebedev transformation and a weak radiation condition is proposed. A solution to the problem of plane wave diffraction by a perfectly conducting wedge is constructed. The similar problem for an impedance wedge is reduced to a differential equation, the solution to which is found for the case of a wedge with right aperture angle.


Articles with similar content:

Integral Equations for the Problem of Diffraction from a Structure Consisting of Thin Superconducting Strips
Telecommunications and Radio Engineering, Vol.56, 2001, issue 2
Igor Anatolievich Borzenkov
Asymptotic Solution of a Problem of Electromagnetic Wave Scattering by Perfectly Conducting Cylindrical Object Embedded in a Dielectric Half-Space
Telecommunications and Radio Engineering, Vol.61, 2004, issue 7-12
Oleg ll'ich Sukharevsky, A. Z. Sazonov, A. V. Muzychenko
Two-Dimensional Scattering of H-Wave by a Dielectric Cylinder Half-Embedded in a Ground Plane
Telecommunications and Radio Engineering, Vol.59, 2003, issue 10-12
O.G. Tyzhnenko
Electromagnetic Wave Diffraction by a Longitudinally Slotted Cone
Telecommunications and Radio Engineering, Vol.58, 2002, issue 3&4
E. K. Semenova, V. A. Doroshenko
Frequency Dependences of Dissipative Losses in Multimode Waveguides
Telecommunications and Radio Engineering, Vol.53, 1999, issue 12
V. M. Volkov